MathSciNet Relay Station
MathSciNet bibliographic data
MR2057414 (2005a:92059) 92D30 (34D20)
Lloyd, Alun L.; Jansen, Vincent A. A. Spatiotemporal dynamics of epidemics: synchrony in metapopulation models. Topics in biomathematics and related computational problems. Math. Biosci. 188 (2004), 1–16.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement